Alert archive / Oklahoma / River Flood Advisories in 2011
River Flood Advisory 1, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood advisory at Apr 23, 2011, 2:47 PM CDT for Cherokee County, Delaware County, Oklahoma. It took effect at Apr 25, 2011, 3:30 AM CDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Apr 23, 2011, 2:47 PM CDT (19:47 UTC)
- In effect from
- Apr 25, 2011, 3:30 AM CDT
- Expired
- Apr 25, 2011, 5:15 PM CDT
- In force
- 14 hr
- Issued by
- NWS Tulsa, OK
Counties Cherokee County, OK, Delaware County, OK
The radar
The Tulsa radar (KINX), 60 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Flint Creek (OK) near Kansas (KNSO2). The gauge peaked at 12.40 ft at Apr 25, 2011, 6:00 PM CDT.
- Action stage
- 8 ft
- Minor stage
- 11 ft
- Moderate stage
- 13 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07196000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood advisory went out at Apr 23, 12:21 PM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, Apr 23, 12:21 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1221 PM CDT SAT APR 23 2011 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. ACTIVE PATTERN TO CONTINUE OVER THE TAF PERIOD AT ALL SITES. PERIODS OF SHOWERS AND THUNDERSTORMS WILL RESULT IN MVFR CIGS AND VSBYS...WITH BRIEF IFR CIGS AND VSBYS POSSIBLE IN HEAVIER THUNDERSTORMS OVERNIGHT. IN BETWEEN SYSTEMS HOWEVER...TEMPORARY IFR CONDITIONS CAN BE EXPECTED...WITH CIGS ABOVE 3K FEET. && .PREV DISCUSSION... /ISSUED 1044 AM CDT SAT APR 23 2011/ DISCUSSION... SHOWERS AND STORMS ALONG THE COLD FRONT CONTINUE TO PUSH E-NE ACROSS ERN ZONES WHILE DECREASING IN AREAL COVERAGE. HOWEVER...SCATTERED SHOWER ACTIVITY CONTINUES TO LINGER BEHIND THE BOUNDARY. FRONT ROUGHLY ALONG A KFSM TO KMLC LINE. QUICK PEEK AT THE 12Z NAM SUGGEST BOUNDARY LINGERING IN THE VICINITY...IF NOT MOVING BACK A LITTLE OT THE NORTH. WILL KEEP A 50 POP AHEAD THE BOUNDARY WITH A 30 POP BEHIND. WILL KEEP A MENTION OF SHOWERS...AS IT APPEARS MORE ORGANIZED DEVELOPMENT MAY HOLD OFF UNTIL LATER THIS EVENING. TEMPERATURES LOOK REASONABLE...WITH JUST MINOR TWEAKS HERE AND THERE TO BETTER REFLECT CURRENT TRENDS. UPDATED ZFP/PFM/AFM ALREADY SENT. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...99 LONG TERM....99 AVIATION...23
Hazardous weather outlook, Apr 23, 11:59 AM CDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1159 AM CDT SAT APR 23 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1159 AM CDT SAT APR 23 2011
...SEVERE STORMS...ALONG WITH HEAVY RAIN LEADING TO FLASH FLOODING
REMAIN POSSIBLE THROUGH TONIGHT...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA
ONSET...LATE AFTERNOON.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...LATE AFTERNOON.
FLASH FLOOD.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
MUCH OF THE THUNDERSTORM ACTIVITY HAS SUBSIDED AS OF LATE MORNING.
HOWEVER LINGERING THUNDERSTORMS CONTINUE TO PRODUCE MODERATE TO
HEAVY RAINFALL ACROSS PARTS OF NORTHWEST ARKANSAS WHICH HAS LED TO
LOCALIZED FLASH FLOODING.
AFTER THIS ACTIVITY PUSHES EAST EARLY THIS AFTERNOON...ADDITIONAL
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND SOUTH OF THE
FRONTAL BOUNDARY...MAINLY ACROSS SOUTHEAST OKLAHOMA WHERE THE
MOIST AND UNSTABLE AIRMASS WILL BE IN PLACE. INSTABILITY WILL BE
SUFFICIENT TO SUPPORT SEVERE THUNDERSTORM POTENTIAL...WITH LARGE
HAIL AND DAMAGING WINDS THE MAIN CONCERN. HOWEVER...THE POTENTIAL
FOR AN ISOLATED TORNADO WILL ALSO EXIST LATE THIS AFTERNOON. THESE
STORMS WILL DECAY LATE IN THE EVENING. THE THREAT FOR THUNDERSTORM
INITIATION WILL BECOME FOCUSED NORTH OF THE STALLED FRONTAL
BOUNDARY OVERNIGHT AS THE LOW LEVEL JET DEVELOPS.
THE THREAT FOR HEAVY RAIN WILL EXIST WITH ANY THUNDERSTORM THAT
DEVELOPS. HOWEVER...SOME LOCATIONS COULD SEE UPWARDS OF 3 INCHES OF RAIN
THROUGH TONIGHT AS AREAL COVERAGE OF RAIN AND OVERALL INTENSITY
INCREASE. AS A RESULT...FLASH FLOODING WILL BECOME MORE OF CONCERN
SHOULD HIGHER RAINFALL RATES BECOME REALIZED AND THE GROUND
BECOMES MORE SATURATED.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...HIGH WIND POTENTIAL.
EXTENDED DISCUSSION...
AN UNSETTLED WEATHER PATTERN WILL CONTINUE THROUGH THE MIDDLE OF
NEXT WEEK. THE FRONTAL BOUNDARY THAT IS CURRENTLY ACROSS THE AREA
WILL LINGER ACROSS THE AREA WHILE THE FLOW ALOFT BECOMES MORE
SOUTHWESTERLY. SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED SUNDAY INTO
MONDAY AS A SERIES OF UPPER LEVEL DISTURBANCES EMBEDDED IN UPPER
FLOW TRAVERSE THE AREA. A POTENT UPPER LEVEL DISTURBANCE WILL MOVE
ACROSS THE AREA MONDAY AFTERNOON AND EVENING ENHANCING THE THREAT
FOR THUNDERSTORMS. AN EVEN MORE SIGNIFICANT UPPER LEVEL SHORTWAVE
WILL MOVE ACROSS THE REGION TUESDAY INTO TUESDAY NIGHT. THE
CHANCES OF THUNDERSTORMS WILL FINALLY COME TO AN END BY WEDNESDAY
AFTERNOON AS THIS LAST SHORTWAVE FINALLY USHERS THE STALLED
BOUNDARY OFF TO THE SOUTH AND EAST.
DURING THIS PERIOD OF UNSETTLED WEATHER...SEVERAL ROUNDS OF SEVERE
THUNDERSTORMS CAN BE EXPECTED. THE MOST SIGNIFICANT BOUTS OF
SEVERE THUNDERSTORMS COULD COME MONDAY AFTERNOON/EVENING AND AGAIN
TUESDAY EVENING. HEAVY RAIN AND THE POTENTIAL FOR FLASH FLOODING
AND RIVER FLOODING WILL BECOME MORE OF A CONCERN SUNDAY AND INTO
EARLY NEXT WEEK AS THE GROUND BECOME MORES SATURATED.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR THE POTENTIAL
OF SEVERAL ROUNDS OF SEVERE THUNDERSTORMS AND HEAVY RAINS...WHICH
COULD LEAD TO FLASH FLOODING AND POSSIBLY RIVER FLOODING.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Apr 23, 9:15 AM CDT, 5 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
915 AM CDT SAT APR 23 2011
ARZ029-OKZ076-231445-
LE FLORE OK-SEBASTIAN AR-
915 AM CDT SAT APR 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 AM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
CENTRAL SEBASTIAN
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
AT 914 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BRADEN TO 3 MILES NORTHEAST OF PANAMA...MOVING EAST AT
25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...CAMERON...PANAMA...ROCK ISLAND...POCOLA...SCULLYVILLE...
BRADEN...MILL CREEK...HACKETT...BARLING...LAVACA...
JENSON...EXCELSIOR...BONANZA...JENNY LIND...RYE HILL AND THE SOUTH
SIDE OF FORT SMITH.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
VERY HEAVY RAIN WILL MOVE INTO THE FORT SMITH AREA WITH THIS LINE.
LAT...LON 3510 9443 3514 9470 3531 9453 3531 9450
3534 9450 3535 9449 3535 9414
TIME...MOT...LOC 1414Z 276DEG 21KT 3528 9448 3519 9460Local storm report, Apr 23, 9:18 AM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
918 AM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HAIL LOWELL 36.26N 94.13W
04/23/2011 E0.75 INCH BENTON AR LAW ENFORCEMENT
ALSO VERY STRONG WINDS. NO ESTIMATE ON SPEED AND NO
DAMAGE REPORTED AT THIS TIME.
&&
SAALocal storm report, Apr 23, 10:35 AM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1035 AM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 AM TSTM WND GST 2 SE EUREKA SPRINGS 36.38N 93.71W
04/23/2011 E60.00 MPH CARROLL AR PUBLIC
ALSO HAILED
0103 AM HAIL 2 SE EUREKA SPRINGS 36.38N 93.71W
04/23/2011 E1.00 INCH CARROLL AR PUBLIC
0105 AM HAIL EUREKA SPRINGS 36.40N 93.74W
04/23/2011 E1.25 INCH CARROLL AR LAW ENFORCEMENT
LOTS OF LEAVES OFF THE TREES FROM THE HAIL
0305 AM HAIL BENGAL 34.83N 95.06W
04/23/2011 E0.88 INCH LATIMER OK PUBLIC
0425 AM HAIL 2 SE MAZIE 36.09N 95.34W
04/23/2011 E0.75 INCH MAYES OK PUBLIC
0515 AM HAIL OAKS 36.17N 94.85W
04/23/2011 E1.00 INCH CHEROKEE OK FIRE DEPT/RESCUE
VERY GUSTY WINDS. NO ESTIMATE.
0550 AM HAIL MAYSVILLE 36.40N 94.60W
04/23/2011 E1.00 INCH DELAWARE AR PUBLIC
STARTED SMALL THEN REACHED QUARTER SIZE.
&&
SAALocal storm report, Apr 23, 11:02 AM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1102 AM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL 6 N VINITA 36.73N 95.15W
04/21/2011 E1.25 INCH CRAIG OK PUBLIC
LOT OF DAMAGE TO ASPHALT SHINGLES.
&&
SAALocal storm report, Apr 23, 12:07 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1207 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM FLASH FLOOD RULE 36.28N 93.46W
04/23/2011 CARROLL AR LAW ENFORCEMENT
SHERIFF OFFICE REPORTED CLOSING SOME ROADS DUE TO HIGH
WATER NEAR RULE. ALSO OFF HIGHWAY 21 ABOUT 6 MILES SOUTH
OF BERRYVILLE...NEAR CABANAL. ROADS STILL FLOODED AT
NOON.
&&
SAALocal storm report, Apr 23, 2:29 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
229 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 8 S WYANDOTTE 36.68N 94.72W
04/22/2011 E1.75 INCH OTTAWA OK PUBLIC
0500 PM HAIL BIXBY 35.94N 95.88W
04/22/2011 E1.75 INCH TULSA OK AMATEUR RADIO
111TH AND MINGO
0510 PM HAIL JENKS 36.02N 95.97W
04/22/2011 E1.00 INCH TULSA OK AMATEUR RADIO
121ST AND PEORIA
0540 PM HAIL 3 W WELTY 35.62N 96.46W
04/22/2011 E1.00 INCH OKFUSKEE OK PUBLIC
0549 PM HAIL 3 S MOUNDS 35.83N 96.06W
04/22/2011 E1.75 INCH OKMULGEE OK AMATEUR RADIO
0555 PM HAIL 3 N MASON 35.61N 96.35W
04/22/2011 E1.00 INCH OKFUSKEE OK PUBLIC
0630 PM HAIL 2 NW HASKELL 35.84N 95.70W
04/22/2011 E0.88 INCH MUSKOGEE OK LAW ENFORCEMENT
0630 PM HAIL COLCORD 36.26N 94.69W
04/22/2011 E1.25 INCH DELAWARE OK EMERGENCY MNGR
&&
SAAThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:06 PM CDT | Tornado Warning | TSA | Cherokee | 24 min |
| Apr 22, 7:07 PM CDT | Tornado Warning | TSA | McIntosh, Okfuskee, Okmulgee | 23 min |
| Apr 22, 7:15 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 45 min |
| Apr 22, 7:30 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 45 min |
| Apr 22, 7:40 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 50 min |
| Apr 22, 7:40 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 50 min |
| Apr 22, 7:49 PM CDT | Tornado Warning | TSA | McIntosh, Pittsburg | 41 min |
| Apr 22, 8:10 PM CDT | Areal Flood Advisory | TSA | McIntosh, Okfuskee, Okmulgee | 80 min |
| Apr 22, 8:26 PM CDT | Tornado Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 34 min |
| Apr 22, 8:29 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg | 46 min |
| Apr 22, 8:35 PM CDT | Special Weather Statement | TSA | Adair | 25 min |
| Apr 22, 9:12 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, McIntosh, Muskogee, Pittsburg, Sequoyah | 48 min |
| Apr 22, 9:26 PM CDT | Tornado Warning | TSA | Haskell, LeFlore | 34 min |
| Apr 22, 10:04 PM CDT | Special Weather Statement | TSA | Pittsburg | 41 min |
| Apr 22, 10:59 PM CDT | Special Weather Statement | TSA | Adair | 31 min |
| Apr 22, 11:43 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 62 min |
| Apr 22, 11:49 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 41 min |
| Apr 23, 12:30 AM CDT | Special Weather Statement | TSA | LeFlore | 45 min |
| Apr 23, 12:45 AM CDT | Special Weather Statement | TSA | LeFlore | 45 min |
| Apr 23, 1:13 AM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| Apr 23, 1:16 AM CDT | Special Weather Statement | TSA | McIntosh, Okmulgee | 44 min |
| Apr 23, 1:37 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 23 min |
| Apr 23, 1:56 AM CDT | Special Weather Statement | TSA | LeFlore | 49 min |
| Apr 23, 2:08 AM CDT | Special Weather Statement | TSA | Latimer | 37 min |
| Apr 23, 2:34 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 56 min |
| Apr 23, 2:45 AM CDT | Special Weather Statement | TSA | Haskell | 60 min |
| Apr 23, 4:16 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Wagoner | 29 min |
| Apr 23, 4:46 AM CDT | Special Weather Statement | TSA | Mayes | 29 min |
| Apr 23, 4:52 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 38 min |
| Apr 23, 5:26 AM CDT | Severe Thunderstorm Warning | TSA | Delaware | 34 min |
| Apr 23, 6:22 AM CDT | Special Weather Statement | TSA | Mayes | 38 min |
| Apr 23, 2:37 PM CDT | River Flood Warning | TSA | Adair | 4 days |
| Apr 23, 3:40 PM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 13 more | 4 days |
| Apr 23, 4:51 PM CDT | Special Weather Statement | TSA | Sequoyah | 39 min |
| Apr 23, 5:08 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 29 min |
| Apr 22, 7:33 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll | 24 min |
| Apr 22, 8:04 PM CDT | Special Weather Statement | TSA | Madison | 26 min |
| Apr 22, 8:26 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 13 min |
| Apr 22, 10:02 PM CDT | Special Weather Statement | TSA | Sebastian | 43 min |
| Apr 22, 10:12 PM CDT | Special Weather Statement | TSA | Carroll | 33 min |
| Apr 22, 10:16 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll | 29 min |
| Apr 23, 12:15 AM CDT | Special Weather Statement | TSA | Carroll, Madison | 30 min |
| Apr 23, 12:39 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison | 52 min |
| Apr 23, 12:49 AM CDT | Special Weather Statement | TSA | Sebastian | 56 min |
| Apr 23, 5:58 AM CDT | Special Weather Statement | TSA | Benton | 32 min |
| Apr 23, 6:40 AM CDT | Special Weather Statement | TSA | Benton | 20 min |
| Apr 23, 7:04 AM CDT | Severe Thunderstorm Warning | TSA | Benton | 39 min |
| Apr 23, 9:15 AM CDT | Special Weather Statement | TSA | Sebastian | 30 min |
| Apr 23, 11:55 AM CDT | Flash Flood Warning | TSA | Carroll | 4 hr |
| Apr 23, 2:49 PM CDT | Special Weather Statement | TSA | Carroll | 26 min |
| Apr 23, 3:20 PM CDT | Flash Flood Warning | TSA | Carroll, Madison | 10 hr |
| Apr 23, 3:25 PM CDT | Special Weather Statement | TSA | Benton, Washington | 35 min |
| Apr 23, 3:43 PM CDT | Areal Flood Advisory | TSA | Benton, Carroll, Madison, Washington | 92 min |
| Apr 23, 4:29 PM CDT | Severe Thunderstorm Warning | TSA | Carroll | 61 min |
| Apr 23, 5:51 PM CDT | Special Weather Statement | TSA | Washington | 39 min |
| Apr 23, 5:53 PM CDT | Special Weather Statement | TSA | Carroll | 37 min |
| Apr 23, 6:00 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 60 min |
| Apr 23, 6:09 PM CDT | Flash Flood Warning | TSA | Benton, Carroll, Madison, Washington | 10 hr |
| Apr 23, 6:34 PM CDT | Flash Flood Warning | TSA | Crawford | 4 hr |
Nearby
River Flood Advisories in Oklahoma, 2011Every river flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.